# SDR UPS203067

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION AROUND THE FASTENER ON THE NOSE LANDING GEAR DRAG BRACE SUPPORT BEAM AFT FLANGE AT THE RIGHT HAND OUTBOARD SIDE STATION 344 AND WL 198.5.  MAINTENANCE REMOVED AND REPAIRED THE FORWARD DRAG BRACE SUPPORT BEAM IAW UPS EO 727-53-1573.
